website


Ibuprex Max 0.4g x 12 tablets

Olimp Laboratories

Sale price £12.99 Regular price £20.00

Tax included. Shipping calculated at checkout.

Ibuprex Max. A drug with analgesic, antipyretic and anti-inflammatory effects. Ibuprex Max 0.4g contains ibuprofen as the active substance. Preparation for use in the symptomatic treatment of fever and pain of various origins.

Composition Ibuprex Max 0.4g:

Active substance: ibuprofen (Ibuprofenum). Each tablet contains 400mg ibuprofen and excipients: tablet core (microcrystalline cellulose, 5 cP hypromellose, croscarmellose sodium, colloidal anhydrous silica, purified water, macrogol 6000, sodium stearyl fumarate), Opadry 200 White coating (polyvinyl alcohol, titanium dioxide (E 171) , talc, macrogol 3350, methacrylic acid and ethyl acrylate copolymer (1: 1), sodium carbonate).

Operation Ibuprex Max 0.4g:

Ibuprofen is an active substance that belongs to the group of nonsteroidal anti-inflammatory drugs. It exhibits analgesic, antipyretic and anti-inflammatory effects. Ibuprex Max 0.4g is indicated for the symptomatic treatment of mild to moderate pain and for the treatment of fever.

Application:
The medicinal product Ibuprex Max 0.4g indicated for the symptomatic treatment of headache, including migraines, bones, muscles, joints (also post-traumatic pains), teeth, lumbosacral region, dysmenorrhea, and fever - in the course of colds, flu, upper respiratory tract infections, other infectious diseases.

Additional information:
Store out of reach of children at room temperature. It is recommended to protect against moisture and light. You should not drink alcohol during treatment. The possibility of using the drug in the first and second trimester of pregnancy and during breastfeeding can only take place on the recommendation of a doctor.

Contraindications:
Do not use in case of hypersensitivity to any component of the drug. Do not use if you have experienced symptoms such as shortness of breath, asthma, rhinitis, swelling or hives in the past after using acetylsalicylic acid or other NSAIDs. Do not use in the case of gastric ulcer and / or duodenal ulcer (current or recurrent). Do not use if you have a history of stomach and / or duodenal ulceration after taking nonsteroidal anti-inflammatory drugs. Do not use in cases of severe liver, kidney, heart, coronary artery disease, bleeding, unexplained haematopoietic disorder, severe dehydration. Do not use below 12 years of age. Do not use during the third trimester of pregnancy.

Side effects:
Some people may experience side effects when taking this medicine. If you get the following symptoms, contact your doctor immediately: rash, severe swelling of the face, mouth or throat making it difficult to breathe, speaking or swallowing, low blood pressure, slow or fast pulse, pale skin, anxiety, increased sweating, dizziness, spasm bronchitis, gastrointestinal bleeding (vomiting blood or black stools or blood in stools). Side effects occurring: uncommon - abdominal pain, nausea, indigestion, headache, hives, itching; rarely - diarrhea, flatulence, constipation and vomiting, gastritis, dizziness, insomnia, fatigue, tinnitus, agitation, irritability, depression, psychotic reactions, edema; very rarely - gastric and / or duodenal ulcer, gastrointestinal bleeding sometimes with fatal outcome, especially in the elderly, ulcerative stomatitis, worsening of colitis and Crohn's disease, hypertension, heart failure, heart failure kidney, papillary necrosis, decreased urine output, increased sodium in the blood, impaired liver function, especially during long-term use of the drug, significant reduction in all blood cells (anemia, leukopenia, thrombocytopenia, pancytopenia, agranulocytosis) - the first symptoms are: fever, sore throat, superficial ulceration of the oral mucosa, flu-like symptoms, severe exhaustion, nosebleeds or bruising; erythema multiforme toxic epidermal necrolysis, presence on the skin and / or mucous membranes of blisters that form painful wounds after rupture, often accompanied by fever, muscle and joint pain (so-called Stevens-Johnson syndrome), peeling of large areas of the epidermis and its necrosis, lupus systemic lupus erythematosus, mixed connective tissue disease, neck stiffness, headache, nausea, vomiting, fever, orientation disorder (these are signs of sterile meningitis), severe hypersensitivity reactions: swelling of the face, tongue and larynx impeding breathing, speaking or swallowing, shortness of breath fast heart rate, low blood pressure or shock, worsening of asthma not known - serious skin reactions known as DRESS syndrome may occur (symptoms: skin rash, fever, swollen lymph nodes and an increase in eosinophils). Taking medicines with ibuprofen may slightly increase the risk of heart attack (heart attack) or stroke.

Dosage of Ibuprex Max 0.4g tablets:

Take as directed by your doctor or as directed on the leaflet. Tablets with a glass of water. The lowest effective dose should be used for the shortest duration needed to control symptoms. Do not use the drug for more than 3 days (fever) or for 5 days (pain), unless you have previously consulted your doctor. In adolescents, when the use of the drug is necessary for a period longer than 3 days or the symptoms worsen, consultation with a doctor is necessary. Fever, pain: adults, elderly, adolescents over 12 years of age - one tablet (400mg ibuprofen) three times a day, with 4-6 hour intervals. Maximum daily dose: 3 tablets (1200mg ibuprofen). Dysmenorrhea: take one tablet 1-3 times a day (depending on your needs), keeping 4-6 hours breaks between doses. Maximum daily dose: 3 tablets (1200mg ibuprofen).